About Prozac


Posted by bev , Mar 11,2002,12:37   Archive
Anyone tell me if you take prozac for depression. Does it cause dystonia in some patients that you know of. Thanks for your help.



Recommend Current pageAuthor Profile
Replies to this message


Re: About Prozac

Re : About Prozac --- bev
Posted by Dee in OR , Mar 11,2002,12:41 Top of Thread Archive
I took Prozac for awhile. It made me way hyper and I had other unpleasant side effects like weight gain, TREMOR, cotton mouth, joint pain, blurred vision. And it CAN cause dystonia.

Dee

--modified by Dee in OR at Mon, Mar 11, 2002, 12:42:09




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: About Prozac

Re : About Prozac --- bev
Posted by Shirley-Arkansas-USA , Mar 11,2002,18:03 Top of Thread Archive
Hi Bev, I've posted the link for the site that lists some drugs that have been none to cause dystonia.

http://www.dystonia-support.org/Drug%20List.htm

Please understand that you have to weigh the benefits and risks of any medication that you take. All drugs have side-effects.
Many of us have taken a number of medications that are on this list. Did if cause our dystonia? Maybe or maybe not. We'll probably never know for sure.
Be aware of these medications and use good judgement.

Shirley in Arkansas




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: About Prozac

Re : Re: About Prozac --- Shirley-Arkansas-USA
Posted by Marlyn , Mar 11,2002,19:40 Top of Thread Archive
Hi there, When I first was "finally" diagnosed with BEB, my doctor looked it up in one of his medical books and found the Prozac can HELP!! Go figure!! So I have been taking it for about 3 years (20 mg) and it has helped me deal with this condition. It didn't make my BEB any worse and it sure has made me better to live with!! But like they said everyone reacts differently to drugs. Good luck!! Marlyn



Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile